# SDR AALA201703149004

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 14,657 hours, 5,752 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Open
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  DFW-TUS FLIGHT RETURNED TO DFW ACCOUNT CREW REPORTED A POSSIBLE FUEL LEAK/INDICATION ISSUE.  OVERWEIGHT LANDING UNEVENTFUL.  FOUND CROSSFEED VALVE OPEN.  FLIGHT WAS SERVICED, REFUELED AND RE-DEPARTED.  OPERATIONAL CHECK GOOD.
